While I was on pentasa I experienced a few weird things.... hair thinning, really bad back pain, headaches, anxiety, weird heart feelings etc. I don't know if it was because of the pentasa for sure though, could be any number of things. I'm now on pred and imuran so naturally the hair is still thinning, I still generally don't feel normal. But since going off the pentasa my back pain has gotten about 75% better and I've had less anxiety and no weird heart sensations.
Again, not sure if it was from the pentasa or what... I had been under the impression it was a super mild drug with relatively few side effects but after looking into I found some disconcerting stuff.
Wow, I didn't know that Pentasa caused back pain . . . I've been on it for about
two weeks, and the right side of my back (where my kidney is, approximately) aches all the time. I thought it was from the doctor poking too hard. That makes more sense though!
I haven't noticed any other side effects, other than getting a pill stuck in my throat this morning and choking like a moron.